# SDR DALA2018122107327

- Difficulty date: December 20, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N873DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31984
- Aircraft time: 6,310 hours, 2,264 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Loose
- Location: R2 Girt Bar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3873 FLIGHT ATTENDANTS REPORT 2R GIRT BAR DOOR FITTING IS LOOSE. CORRECTIVE ACTION: INSPECTED AND FOUND AFT FITTING CLIP HAS LOOSE GRIP FOR BAR SUPPORT. ADJUSTED CLIP FOR CLOSER TOLERANCE TO GRIP FAR. SECURES BAR IN STOW POSTION AS NORMAL. OK FOR SVC. (4734032).
